Translator Disclaimer
2014 Reducing subspaces of weighted Hardy spaces on polydisks
Shuhei Kuwahara
Nihonkai Math. J. 25(2): 77-83 (2014).

Abstract

We consider weighted Hardy spaces on polydisk ${\mathbf D}^n$ with $n\gt 1$. Let $z_1,z_2,\ldots,z_n$ be coordinate functions and $N_j \in \mathbf{N}$. In this paper, we determine common reducing subspaces of $M_{z_1}^{N_1},M_{z_2}^{N_2},\ldots,M_{z_n}^{N_n}$.

Citation

Download Citation

Shuhei Kuwahara. "Reducing subspaces of weighted Hardy spaces on polydisks." Nihonkai Math. J. 25 (2) 77 - 83, 2014.

Information

Published: 2014
First available in Project Euclid: 26 March 2015

zbMATH: 1331.47050
MathSciNet: MR3326627

Subjects:
Primary: 47B37
Secondary: 30H10

Rights: Copyright © 2014 Niigata University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.25 • No. 2 • 2014
Back to Top